To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The (partial derivative)o… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The (partial derivative)over-bar-equation on a non-reduced analytic space

Journal article
Authors Mats Andersson
Richard Lärkäng
Published in Mathematische Annalen
Volume 374
Issue 1-2
Pages 553-599
ISSN 0025-5831
Publication year 2019
Published at Department of Mathematical Sciences, Algebra and Geometry
Pages 553-599
Language en
Links dx.doi.org/10.1007/s00208-018-1678-...
Keywords Mathematics
Subject categories Mathematics

Abstract

Let X be a, possibly non-reduced, analytic space of pure dimension. We introduce a notion of -equation on X and prove a Dolbeault-Grothendieck lemma. We obtain fine sheaves AXq of (0,q)-currents, so that the associated Dolbeault complex yields a resolution of the structure sheaf OX. Our construction is based on intrinsic semi-global Koppelman formulas on X.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?